Skew linear unipotent groups

Author: 

Derakhshan, J
Wagner, F

Publication Date: 

1 January 2006

Journal: 

Bulletin of the London Mathematical Society

Last Updated: 

2020-06-14T04:42:46.173+01:00

Issue: 

3

Volume: 

38

DOI: 

10.1112/S0024609305018345

page: 

447-449

abstract: 

A unipotent linear group over a skew field of characteristic 2 is nilpotent. © 2006 London Mathematical Society.

Symplectic id: 

455622

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article